# SDR HNAA2019041300100

- Difficulty date: March 29, 2019
- Submitted: April 13, 2019
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 47,403 hours, 40,696 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HVY CHK MAINTENANCE FOUND CARGO DOOR EXTERNAL SKIN HAS A DENT WITH A GOUGE ON THE FWD LOWER CORNER. CORRECTIVE ACTION: REPAIRED IAW ETD2019-145-044683
